# SDR CA150116008

- Difficulty date: January 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 47830
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) S/N 4129 NLG DID NOT EXTEND WITH NORMAL SELECTION DURING APPROACH, MAIN LANDING GEAR AND DEDICATED DOORS OPERATED NORMAL WITH GREEN INDICATIONS.  ALTERNATE EXTENSION USED, NOSE GEAR EXTENDED DOWN AND LOCKED. AIRCRAFT LANDED AT DESTINATION AIRPORT. OPERATOR REPLACED THE SOLENOID SEQUENCE VALVE, MECHANICAL SEQUENCE VALVE AND THE NLG DOOR ACTUATOR.
